Miscellaneous properties of some multivariable polynomials

Erkus-Duman E., ALTIN A., AKTAŞ R.

MATHEMATICAL AND COMPUTER MODELLING, vol.54, pp.1875-1885, 2011 (SCI-Expanded) identifier identifier


In this paper, we present various integral representations for the Chan-Chyan-Srivastava, Lagrange-Hermite, Erkus-Srivastava multivariable polynomials and extended Jacobi polynomials. Then, we obtain some partial differential equations for the product of any two of them. We show that the Chan-Chyan-Srivastava multivariable polynomials are not orthogonal. We also discuss other miscellaneous properties of the Chan-Chyan-Srivastava, Lagrange-Hermite and Erkus-Srivastava multivariable polynomials. (C) 2011 Elsevier Ltd. All rights reserved.